MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FINESSE ULTRA 14G PROBE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. FINESSE ULTRA 14G PROBE; BIOPSY INSTRUMENT
Model Number F14105US
Medical Device Problem Codes Failure to Cycle (1142); Difficult to Remove (1528); Failure to Reset (1532)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one(1) malfunction.A review of the events indicated that model f14105us biopsy instrument allegedly experienced during a breast biopsy in dense tissue, the device allegedly failed to reset and was allegedly difficult to remove from the patient after the second sample pass.It was further reported that the procedure was completed with another driver and probe.This report was received from one source.Patient was a (b)(6) year old female, weight not provided.This event involved one patient with no reported patient injury.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a manufacturing review was performed.The sample was not returned to the manufacturer for evaluation.The investigation is inconclusive for the alleged removal difficulty and failure to cycle.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the events indicated that model f14105us biopsy instrument allegedly allegedly failed to cycle and was allegedly difficult to remove.This report was received from one source.The patient was a 38 year old female, weight not provided.This event involved one patient with no reported patient injury.

Brand Name
FINESSE ULTRA 14G PROBE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8807664
Report Number2020394-2019-01609
Device Sequence Number19676395
Product Code KNW
UDI-Device Identifier00801741085161
UDI-Public(01)00801741085161
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberF14105US
Device Catalogue NumberF14105US
Device Lot Number91007930
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date07/19/2019
Supplement Report FDA Received Date01/17/2020
Patient Sequence Number1